The asymptotics for the number of eigenvalue branches for the magnetic Schrödinger operator H - ? W in a gap of H.
Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 609-626
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
eigenvalue branches, crossing an energy level
@article{MZ_1996__223_3_174941,
author = {S.Z: Levendorski},
title = {The asymptotics for the number of eigenvalue branches for the magnetic {Schr\"odinger} operator {H} - ? {W} in a gap of {H.}},
journal = {Mathematische Zeitschrift},
pages = {609--626},
year = {1996},
volume = {223},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174941/}
}
TY - JOUR AU - S.Z: Levendorski TI - The asymptotics for the number of eigenvalue branches for the magnetic Schrödinger operator H - ? W in a gap of H. JO - Mathematische Zeitschrift PY - 1996 SP - 609 EP - 626 VL - 223 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174941/ LA - en ID - MZ_1996__223_3_174941 ER -
%0 Journal Article %A S.Z: Levendorski %T The asymptotics for the number of eigenvalue branches for the magnetic Schrödinger operator H - ? W in a gap of H. %J Mathematische Zeitschrift %D 1996 %P 609-626 %V 223 %N 3 %U http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174941/ %G en %F MZ_1996__223_3_174941
S.Z: Levendorski. The asymptotics for the number of eigenvalue branches for the magnetic Schrödinger operator H - ? W in a gap of H.. Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 609-626. http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174941/